# SDR DALA14028040958

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON RT FUEL TANK  ACCESS PLATE NR 1460C AT COUNTERSINK AREA, MRB 57-083-02,  REF 20000005843, CORROSION ON COUNTERSINK WAS REMOVED AND MAXIMUM DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND 4 COUNTERSINK ADJACENT OUT OF LIMITS MEASURED 0.545", 0.570", 0.548" AND 0.562" ON ACCESS PLATE 1460C, THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2, A CON II MEASURING STICK WAS REMOVED AND INSTALLED ON NEW ACCESS PLATE IAW AMM 28-40-02-201.  SUPPORT WAS REMOVED IAW SRM 51-30-5 NEW ACCESS PLATE WAS DRILLED IAW SRM 51-10-4, NEW DRILL HOLES WERE TREATED AND PAINTED IAW SRM 51-10-3 AND SUPPORT WAS INSTALLED IAW SRM 51-30-5.
